MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS ORT400 OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC. IMRIS ORT400 OPERATING ROOM TABLE
Model Number ORT 400
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The firm is investigating the observed phase shift or image distortion and factors such as eddy current compensation and protocol imaging parameters utilized, as well as potential eddy current interference from the operating room table.At this time a device malfunction has not been identified.A followup report will be submitted once the investigation has been completed.
 
Event or Problem Description
It was reported that during a magnetic resonance-guided litt procedure, the area intended for ablation appeared to be off target, prior to ablation.The case was completed and no patient or procedural impact or consequence was reported.The planned therapy was delivered after the neurosurgeon compensated for the observed shift in imaging.
 
Additional Manufacturer Narrative
The root cause of this event was traced to user error of incorrect localizer settings; the first localizer settings were not zeroed out which led to an error impacting patient registration.The phase shift was reported to be observed prior to ablation therapy, after which coordinate adjustments were made and the procedure continued without further impact.A device malfunction was not identified during the investigation.

Brand Name
IMRIS ORT400 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
paul campbell
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key12801533
Report Number3010326005-2021-00015
Device Sequence Number4673393
Product Code KXJ
UDI-Device Identifier00857534006691
UDI-Public(01)00857534006691(11)200310
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberORT 400
Device Catalogue Number119493-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown